# SDR SWAA2025032495428

- Difficulty date: February 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOC. BS 663 BETWEEN LBL 30 TO LBL 37 AT MAIN WHELL WELL 2025-139012<[01] TOOL USED: HOT BONDER P/N:HCS9200B S/N:18185847 DUE DATE: 01-OCT-25;[02] TOOL USED ON STEP 12: ULTRASONIC EQUIPMENT P/N EPOCH 650; S/N 190859705 DUE DATE 31-OCT-25.;[03] TOOL USED CALIPER P/N: 500-197-30; S/N: B24000967; DUE DATE: 21/JUN/25.  TOOL USED: SCALE PN: SPX621; SN: 8340225441; DUE DATE: 02-JUL-25   REPAIRED VAPOR BARRIER LOC. BS 663 BETWEEN LBL 30 TO LBL 37 AT MAIN WHELL WELL IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
